Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 825416, 14 pages
http://dx.doi.org/10.1155/2012/825416
Research Article

Robust Local Regularity and Controllability of Uncertain TS Fuzzy Descriptor Systems

1Department of Mechanical/Electrical Engineering, National Kaohsiung University of Applied Sciences, 415 Chien-Kung Road, Kaohsiung 807, Taiwan
2Department of Healthcare Administration and Medical Informatics, Kaohsiung Medical University, 100 Shi-Chuan 1st Road, Kaohsiung 807, Taiwan
3Institute of System Information and Control, National Kaohsiung First University of Science and Technology, 1 University Road, Yenchao, Kaohsiung 824, Taiwan

Received 2 October 2012; Accepted 28 October 2012

Academic Editor: Jen Chih Yao

Copyright © 2012 Shinn-Horng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shinn-Horng Chen, Wen-Hsien Ho, and Jyh-Horng Chou, “Robust Local Regularity and Controllability of Uncertain TS Fuzzy Descriptor Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 825416, 14 pages, 2012. https://doi.org/10.1155/2012/825416.